Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from bilateral polycystic ovaries. Small cyst in uterus. Spotting during periods. Prescribed medicines. Curing time?

Hello Doctor, I m Amulya, 28yrs old, my weight is 65Kgs & height is 5 2. I am suffering with polysystic bilateral overies problem from past couple of months & was told that I have a small cyst in my uterus . Due to this, I did not get my periods last month. Usually my periods get delayed by 1week to 10days. My Gynac prescribed me Chrominac-A tablet for 3months, which I have been taking from last 1month. This time I got my periods on time, but the bleeding is very very less, I hardly see spotings. Please suggest approxiately when would I be relieved from this problem? Would the above mentioned tablet work soon? Also want to mention, I had an abortion last year, can PCOD be the reason for that? Looking forward for a satisfactory advice..thanks in advance.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
In my opinion ,please take the treatment for PCOD as soon as possible.
Chrominac ( contains chromium, n-acetyl-cystein, alfacalciferol, biotin) may be effective .
Mote potent treatment for PCOD is available so please get it.
Miscarriage was not due to PCOD but uterine cyst may responsible .
As it depends upon the size of uterine cyst.
Dysfunctional uterine bleeding , scanty menstruation or amenorrhea are the characteristic features of PCOD.
Very efficient treatment of PCOD , please take it.
In my opinion consult one more Gynaecologist and get his advice.
Good luck.
Dr. Het
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor